# SDR EIA2003136

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD, LOWER CORNER, REPAIR DOUBLER IS CRACKED.  REMOVED DAMAGED EXTERNAL DOUBLER, FABRICATED, ALODINED AND INSTALLED NEW REPAIR DOUBLER IAW ECRA 482-52-031-2 AT AFT CARGO DOOR, FWD LOWER CORNER.
